このエントリーをはてなブックマークに追加
ID 33131
FullText URL
Author
Yamaguchi, Toshihiro
Abstract

We give a lower bound for the rational LS-category of certain spaces, including the coformal elliptic ones, in terms of the dimension of its total rational cohomology.

Keywords
rational LS-category
elliptic space
coformal space
minimal model
Toomer invariant
Published Date
2008-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume50
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol50/iss1/11